# SDR QEMY202110130001

- Difficulty date: October 5, 2020
- Submitted: October 13, 2021
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 44,537 hours, 5,604 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2505M72P01
- Part serial: NCU43907
- Condition: Damaged
- Location: Hpt
- Part time: 19,177 hours, 2,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TURKISH AIRLINES, GE90-115B ESN 906917 IS ON A SHOP VISIT AT THE GE AVIATION SERVICES WALES SHOP.  AT THE INCOMING INSPECTION PROCESS THE HPT INTERSTAGE SEAL HAS BEEN FOUND WITH A DENT TO THE FORWARD SEAL TOOTH AND A CIRCUMFERENTIAL CRACK ALONG THE EDGE OF THE DENT.  THE PART IS AN LLP AND IS BEING RETIRED FROM SERVICE EARLY. THE ENGINE HAS HAD A PREVIOUS SHOP VISIT AT ANOTHER FACILITY.  OEM CASE SUBMITTED FOR INVESTIGATION - # 01479571
